# SDR R61A2024102300475

- Difficulty date: September 26, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 50,450 hours, 32,134 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

****MAJOR****CORROSION FOUND ON FWD FUSELAGE CROSS BEAM UPPER FLANGE AT FR 11, RBL11-LBL11. MX REPAIRED IAW ETD2024-170-026426 *****MAJOR*****
